# SDR HEEA968223

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link Assembly
- Part number: 406012129101
- Condition: Worn Bearing
- Location: M/R Drive
- Part time: 598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARING ON FIXED ROD END SIDE.
